MAUDE Adverse Event Report: PENUMBRA, INC. RUBY COIL LP; HCG, KRD

PENUMBRA, INC. RUBY COIL LP; HCG, KRD
Model Number RBYLP0415
Medical Device Problem Codes Failure to Advance (2524); Physical Resistance/Sticking (4012)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The product lot number was not provided, therefore, the manufacturing records could not be reviewed.
 
Event or Problem Description
The patient was undergoing a coil embolization procedure in the gastroduodenal artery (gda) using a ruby coil lp.During the procedure, a ruby coil lp would not advance at all within its introducer sheath after several attempts were made; therefore, it was removed.The procedure was completed using additional penumbra coils.There was no report of an adverse effect to the patient.

Brand Name
RUBY COIL LP
Common Device Name
HCG, KRD
Manufacturer (Section D)
PENUMBRA, INC.
one penumbra place
alameda CA 94502
MDR Report Key10857014
Report Number3005168196-2020-02028
Device Sequence Number19438033
Product Code HCG
UDI-Device Identifier00815948021815
UDI-Public00815948021815
Combination Product (Y/N)Y
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K192955
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/21/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRBYLP0415
Device Catalogue NumberRBYLP0415
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2020
Initial Report FDA Received Date11/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005